Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

A general HELP inequality connected with symmetric operators

Langer, M. (2006) A general HELP inequality connected with symmetric operators. Proceedings A: Mathematical, Physical and Engineering Sciences, 462 (2066). pp. 587-606. ISSN 1364-5021

[img] PDF - Published Version
Restricted to Registered users only

Download (220Kb) | Request a copy from the Strathclyde author

    Abstract

    In this paper, a general HELP (Hardy-Everitt-Littlewood-Pólya) inequality is considered which is connected with a symmetric operator in a Hilbert space and abstract boundary mappings. A criterion for the validity of such an inequality in terms of the abstract Titchmarsh-Weyl function is proved and applied to Sturm-Liouville operators, difference operators, a Hamiltonian system and a block operator matrix.

    Item type: Article
    ID code: 4552
    Keywords: HELP , boundary mappings, Titchmarsh-Weyl function, block operator matrix, numerical mathematics, inequality, copson’s inequality, hamiltonian system, Mathematics
    Subjects: Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
      Depositing user: Strathprints Administrator
      Date Deposited: 01 Nov 2007
      Last modified: 25 Aug 2012 06:12
      URI: http://strathprints.strath.ac.uk/id/eprint/4552

      Actions (login required)

      View Item

      Fulltext Downloads: